# SDR UIEA201912116042

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,489 hours, 20,994 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1455NBSP
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLL OUT, RECEIVED "LEFT GEN" ADVISORY MSG.( SERVICED & RESET IDG, RAN ENGINE, & RESET FIELD SWITCH, NO HELP. THIS BECOMES DMI 121828, CAT 'B', DUE 19-DEC-19 IAW MEL 24-00-01-01. ENG RUN IAW AMM 72-00-00 AND T/S PER FIM 24-20 FT 801.   (NOTE: BPCU SHOWS GEN DIODE FAILURE, REQUIRES IDG REPLACEMENT.)  LP 1224982: REMOVED AND REPLACED L/H ENG IDG IAW AMM 24-11-01, OPS CHECK GOOD. NO LEAKS NOTED. THIS CLEARS MDDR 121828. PLACARD REMOVED AND MCC NOTIFIED. )
